MathSciNet Relay Station
MathSciNet bibliographic data
MR2499328 42B35
Schneider, Cornelia On dilation operators in Besov spaces. Rev. Mat. Complut. 22 (2009), no. 1, 111–128. ISBN: 978-84-95215-09-3
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement